# SDR FDEA200903100881

- Difficulty date: March 10, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 44,109 hours, 22,319 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A254510023
- Part serial: U1777
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,305 hours, 1,217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN RAISING LANDING GEAR ON TAKEOFF, HEARD LOUD BANG AND INCREASING NOISE.  THEN AFTER SEVERAL SECONDS, BETWEEN 1000-1500FT, RECEIVED AMBER ECAM ALERT MLG RETRACTION FAULT.  ALL DOOR LIGHTS WERE AMBER.  COMPLIED WITH QRH PUT MLG DOWN.  NORMAL INDICATIONS UNEVENTFUL LANDING.  REMOVED AND REPLACED THE RT MLG UPLOCK ASSY AS PER AMM 32-31-44-4. HAND OVER THE TESTS AND LEAK CHECK TO THE NEXT SHIFT.  PERFORMED MLG FREE FALL EXTENSION FUNCTIONAL TEST AS PER AMM32-33-00-5 AND PERFORMED MLG NORMAL EXTENSION AND RETRACTION FUNCTIONAL TEST AS PER AMM 32-31-00-5, NO ABNORMALITY AND HYD LEAKAGE FOUND.
